MathSciNet Relay Station
MathSciNet bibliographic data
MR2418718 35Q53 (35A30 37K10)
Wang, Ling; Dong, Zhong-Zhou; Liu, Xi-Qiang Symmetry reductions, exact solutions and conservation laws of asymmetric Nizhnik-Novikov-Veselov equation. Commun. Theor. Phys. (Beijing) 49 (2008), no. 1, 1–8.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement